# SDR IPXA2024021673097

- Difficulty date: February 2, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 34,503 hours, 21,433 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1300 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT AFT CARGO COMPARTMENT, STA 1300 STR 27 R/H INSTALLED REPAIR PARTS IAW B757 EA#:757-5360-27-A3513 AND INSTALLED TIE DOWN AND ANGLE AT STA:1300 IAW SRM 51-40-02. VERIFIED.  R/H WORKED PER UPS EO: EO-89459-REQ 1 AND VTMAE EA 757-5360-27-A3513 REV-
